# SDR UALA2009121503884

- Difficulty date: December 14, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 55,541 hours, 8,131 cycles
- Engine: Pwa PW40903
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 32908144
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR MSG.  REPLACED SURGE VALVE. OPS NORMAL.
